| Catalog Number |
0020057 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
07/12/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
As reported: "impingement syndrome persistent symptoms localized over ac joint and along the sub acromial space.Additional information received on 31 may 2024: re-operation on (b)(6) 2017 (no component removal): 1.Arthroscopic acromioclavicular joint resection.2.Arthroscopic sub acromial decompression.Other action taken: rehabilitation/physical therapy.Resolved without sequelae on (b)(6) 2019.".
Event or Problem Description
As reported: "impingement syndrome.Persistent symptoms localized over ac joint and along the sub acromial space.Additional information received on 31 may 2024: re-operation on (b)(6) 2017 (no component removal).1.Arthroscopic acromioclavicular joint resection.2.Arthroscopic sub acromial decompression.Other action taken: rehabilitation/physical therapy.Resolved without sequelae on (b)(6) 2019.".
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If any further information is provided, the complaint report will be updated.